# SDR DALA1160570928

- Difficulty date: October 30, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 61,526 hours, 46,821 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HNV,  LIGHTNING STRIKE WAS FOUND ON LEFT WINDOW BELT FRAME LOWER EDGE STA 275-712 LOWER AFT EDGE. REPAIRED IAW ERA.
